# SDR FDEA201208213096

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 440-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK BS 440- 640, RBL 24 HAS SEVERAL NICKS, GOUGES, SCRATCHES  AND CORROSION.  EVALUATED GOUGED FOUND TO BE OUT  OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL I.  R & R SEAT TRACK IAW SRM 51-40-02  AND DWG 143N5080.  MAJOR REPAIR.
